RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 3, Pages 538–547 (Mi de953)  

This article is cited in 2 scientific papers (total in 2 papers)

The summability of Fourier series for functions from $L_p$ in terms of eigenfunctions

Sh. A. Alimov

Lomonosov Moscow State University

Full text: PDF file (890 kB)

Bibliographic databases:
UDC: 517.95:517.974.52
Received: 09.06.1969

Citation: Sh. A. Alimov, “The summability of Fourier series for functions from $L_p$ in terms of eigenfunctions”, Differ. Uravn., 6:3 (1970), 538–547

Citation in format AMSBIB
\Bibitem{Ali70}
\by Sh.~A.~Alimov
\paper The summability of Fourier series for functions from $L_p$ in terms of eigenfunctions
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 3
\pages 538--547
\mathnet{http://mi.mathnet.ru/de953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=273290}
\zmath{https://zbmath.org/?q=an:0198.14501}


Linking options:
  • http://mi.mathnet.ru/eng/de953
  • http://mi.mathnet.ru/eng/de/v6/i3/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Babenko, “On summability and convergence of eigenfunction expansions of a differential operator”, Math. USSR-Sb., 20:2 (1973), 157–211  mathnet  crossref  mathscinet  zmath
    2. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:85
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019